# SDR DHL2003804551

- Difficulty date: February 13, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CARGO DOOR LWR EXTERIOR SKIN WITH 2EACH INTERIM REPAIRS ON IT. (FS 1200.000-1260.000 PERFORMED MAJOR REPAIR IAW EO DHL 030111 , ED-3218. REMOVED FASTNERS IAW 51-1-21 PG. 1. TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL 030111, ED-3218. FABRICATED A REPAIR SKIN SEGMENT (7075T6AL.050) AND A DOUBLER SPLICE (7075T6AL.063)IAW EO DHL 030111 , ED-3218. CLEANED , TREATED , AND PRIMED IAW SRM51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW IAW SRM51-1-15 PG 1 . INSTALLED NEW SKIN IAW EO DHL 030111 , ED-3218. INSTALLED NEW FASTNERS IAW SRM51-1-21 PG. 1 SEE N/R 0244 FOR "C" CARGO DOOR REMOVAL & INSTALLATION.
